Research Repository

Items where Author is "Vogel, Andrew"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 5.

Article

Akman, Murat and Lewis, John and Vogel, Andrew (2019) 'Note on an Eigenvalue problem for an ODE originating from a homogeneous p-harmonic function.' Algebra i Analiz, 31 (2). 75 - 87. ISSN 0234-0852

Akman, Murat and Gong, Jasun and Hineman, Jay and Lewis, John and Vogel, Andrew (2018) 'The Brunn-Minkowski inequality and A Minkowski problem for nonlinear capacity.' Memoirs of the American Mathematical Society. ISSN 0065-9266 (In Press)

Akman, Murat and Lewis, John and Vogel, Andrew (2017) 'σ-Finiteness of elliptic measures for quasilinear elliptic PDE in space.' Advances in Mathematics, 309. 512 - 557. ISSN 0001-8708

Akman, Murat and Lewis, John and Vogel, Andrew (2015) 'Hausdorff dimension and σ finiteness of p harmonic measures in space when p ≥ n.' Nonlinear Analysis: Theory, Methods and Applications, 129. 198 - 216. ISSN 0362-546X

Monograph

Akman, Murat and Lewis, John and Vogel, Andrew (2019) Note on an eigenvalue problem with applications to a Minkowski type regularity problem in Rⁿ. Working Paper. Arxiv. (Submitted)

This list was generated on Wed Nov 13 15:23:10 2019 GMT.